Not sure if I should fully blame the IUD for my hair loss as I had thin hair my whole life. Backing up about 2 years ago I started using the NuvaRing as my form of birth control, and through that duration I noticed my hair got MUCH thicker. I switched to the Kyleena because, though I did not have many problems with the NuvaRing, it was affecting my sex drive. Once the IUD was placed, my sex drive came back and things seemed to be back to normal. I noticed about 2-3 months after having it placed that my hair loss was becoming more and more prominent. My dilemma here is I’m not sure if I should be blaming the Kyleena for the hair loss or if my hair is returning back to its normal thickness (or thinness) that it was before I had the NuvaRing. I have been consistently taking biotin and cologne powder for about a month now with no significant changes to my hair as of now. I will continue to take these in hopes that it will do something in the long run, but it is just heart wrenching to see all this hair loss right now.
Story submission 11/15/2020